# SDR SWAA2018091024914

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 19,528 hours, 8,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 116A2810
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 MAIN FLAP TRACK FAIRING 542BB INTERNAL LOWER SKIN DELAMINATED.  REPAIRED FAIRING IAW SRM.
